# SDR DALA12004703124

- Difficulty date: July 25, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT GALLEY FLOOR SUPPORT -Y1292 FR 68/69.  BLENDED AREA IAW SRM 51-74-00.  ORIG MAT .157 DAMAGE DIM L=2.3 INCH W=1.2 INCH D=.052 INCH.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
